Aa
Aa
A
A
A
Close
306455 tn?1288862071

Cravings after stopping Suboxone?

This question is for anyone who has been on Sub and gotten off it without going back to pain pills etc.  After ther withdrawals from the Suboxone, did/do you find you have cravings for the Sub?  Or are you back to having bad cravings for pain pills (or doc)? Or no cravings? Guess I'll do this as a poll.
After you stopped Suboxone, do you.....
7 Responses
459663 tn?1236000877
I am post sub a year and two months and I dont have craving for vikes ever but still have cravings for the sub.
306455 tn?1288862071
What is it about the Sub that you think you still crave? The energy lift ? A high?  I'm starting my Sub taper and am curious about this.
Thanks!
495284 tn?1333894042
COMMUNITY LEADER
Just wanted to let you know i am thinking about you and hope the tapering is going good for you flmagi............Hows the compound??         sara
401095 tn?1351391770
Just wanted to let u know I am pulling for u 2 flmagi...
306455 tn?1288862071
Thanks guys! I dropped from 8 mgs to 4 mgs about 6-7 days ago and so far I'm fine. A little tired. Gonna try dropping another 2 mgs in about a week, then it'll probably have to go a little slower. But I really want off this stuff. The Sub is messing with my teeth, my arms & hands, besides my personality.Hoping a lot of this stuff is reversible.
The compound is coming along. The last big thing to do is tile the kitchen floor, then the rest is all minor stuff (but a lot of minor stuff). We need to post some more pictures. Everyone has finally moved in and it can get a little testy around here getting use to living with each other (and 7 dogs!!!!!).
459663 tn?1236000877
I was on a low dose. Never took more than 2 mgs. I know alot of people say sub does not get you high but it always made me high. Better than vikes ever did. And it deffinetly gave me energy. I have relapsed once with it because of the energy thing. But am vary glad I am clean now. I feel you on it messing with your arms and hand my hands would fall asleep all the time especially at night. I had a really hard time with muscle weakness. Good luck on your taper.
Avatar universal
I was on suboxone for 8 months, starting at 8mg. Last week i was put on 1mg a day and had had enough. Five days ago I took my last dose and had no withdrawl symptoms until 3 days in. My legs are restless as are my arms and I feel drained. The cravings did not start until last night, but I crave my drug of choice not the sub. I would say it is mostly a mind game, since when i was on the sub i knew i could not get high and now that i have detoxed i know that i can run back to heroin. During the detox I would make sure you go to NA meetings and surround yourself with clean friends. Also, you are doing the right thing by getting off it now, i wish i would have not stayed on it for 8months but it was doctors orders. Goodluck, praying for you.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.